I just accidentally took levocet-d and tusq dx dt one after the other. Later I got to know both are for cough and cold. Do I need to worry?

1 Doctor Answered
Taking both together may cause restlessness and sleepiness, hence not advised. However, if you do not have any such symptoms, do not worry. Would advise you not to have any other cough syrup for 24 hours take plenty of fluids to reduce the effect. For your cold, you may take steam inhalation and warm saline gargles will alos help. Medication only gives symptomatic relief and has no role in cure of a cold. Take care.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.